# SDR ASOA201001022

- Difficulty date: July 19, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,712 hours, 14,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOP.  REPLACED BATTERIES IAW AMM 25-61-00.  (CLOSED)
